On probability analogs of Rosenthal's inequality

S. V. Astashkin, K. E. Tikhomirov

Research output: Contribution to journalArticle

Abstract

We obtain probability combinatorial inequalities for independent random variables, strengthening the well-known Rosenthal inequality. As a corollary, we prove that the generalized Rosenthal inequality for identically distributed independent functions remains valid in the case of quasinormed symmetric spaces.

Original languageEnglish (US)
Pages (from-to)644-650
Number of pages7
JournalMathematical Notes
Volume90
Issue number5-6
DOIs
StatePublished - Dec 1 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Paley-Zygmund inequality
  • Rosenthal inequality
  • bistochastic matrix
  • independent random variables
  • quasinormed symmetric space

Fingerprint Dive into the research topics of 'On probability analogs of Rosenthal's inequality'. Together they form a unique fingerprint.

  • Cite this